Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 419156, 13 pages
http://dx.doi.org/10.1155/2013/419156
Research Article

Controllability of Nonlinear Neutral Stochastic Differential Inclusions with Infinite Delay

1College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China
2School of Computer and Information Science, Southwest University, Chongqing 400715, China

Received 17 November 2012; Revised 20 February 2013; Accepted 15 March 2013

Academic Editor: Yong-Kui Chang

Copyright © 2013 Yong Li and Qiang Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Li and Qiang Zou, “Controllability of Nonlinear Neutral Stochastic Differential Inclusions with Infinite Delay,” Mathematical Problems in Engineering, vol. 2013, Article ID 419156, 13 pages, 2013. https://doi.org/10.1155/2013/419156.